# SDR SWAA2017103017422

- Difficulty date: October 21, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 49,399 hours, 28,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ZEE ANGLE CORRODED AT BS 960.   REPAIRED THE ANGLE IAW EA.
